# SDR CA060321002

- Difficulty date: March 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,113 cycles
- Engine: Cfmint CFM563C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 214747
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING ( MONCTON ) WITH THE ANTI-SKID SYSTEM OPERATING UNDER MEL 32-2 (ANTI-SKID SYSTEM INOP), THE AC LANDED ON A BARE RUNWAY AND BLEW 3 MAIN WHEEL TIRES AND BADLY SCUFFED THE FOURTH.  ALL FOUR MAIN TIRES REPLACED. AIRCRAFT FERRIED. UPON FURTHER INVESTIGATION,THE NOSE GEAR SAFETY SENSOR AND E11 CIRCUIT CARD WERE REPLACED.  FURTHER INVESTIGATION ON-GOING. TIMES: 37418:14   CYCLES: 22960  (TC NR 20060321002)
